# SDR COEA2011101307919

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: S53971213204
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  BELLY FAIRING REMOVABLE INTERCOSTAL AND ATTACH ANGLES AT OUTBOARD EDGE OF PANEL 191FL, FR 23A-24A ARE CORRODED. (LENGTH 5", WIDTH 3", DEPTH .071")  REMOVED AND REPLACED CHANNEL WITH OEM PART.
